# SDR AALA202506301908

- Difficulty date: April 18, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CONTINUITY FITTING OF THE WINDSHIELD LOWER ATTACHMENT AREA  INTERNAL SIDE LH. CRACK L= 0.200 INCH. MAINTENNCE REPLACED CONTINUITY FITTING LH LOC ON Y0 BTW FR1 TO FR2 ON WINDSHIELD CENTER POST IAW EA 363997 AND DWG R53112919 ISSUE K.
